# SDR CA030107010

- Difficulty date: January 20, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Aircraft time: 3,056 hours
- Engine: Lyc IO360C1C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: 6705403
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, NOSE GEAR TRUNION FOUND CRACKED AROUND UPPER RT ATTACHMENT.
